RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, paper published in the English version journal (Mi mz11274)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

Classification of Toeplitz Operators on Hardy Spaces of Bounded Domains in the Plane

Y.-B. Chung

Department of Mathematics, Chonnam National University, Korea

Abstract: We construct an orthonormal basis for the class of square integrable functions on bounded domains in the plane in terms of the classical kernel functions in potential theory. Then we generalize the results of Brown and Halmos about algebraic properties of Toeplitz operators and Laurent operators on the unit disc to general bounded domains. This is a complete classification of Laurent operators and Toeplitz operators for bounded domains.

Keywords: Toeplitz operator, Laurent operator, Hardy space, Ahlfors map, Szego kernel.


English version:
Mathematical Notes, 2017, 101:3, 529–541

Bibliographic databases:

Received: 25.04.2016
Language:

Citation: Y.-B. Chung, “Classification of Toeplitz Operators on Hardy Spaces of Bounded Domains in the Plane”, Math. Notes, 101:3 (2017), 529–541

Citation in format AMSBIB
\Bibitem{Chu17}
\by Y.-B.~Chung
\paper Classification of Toeplitz Operators on Hardy Spaces of Bounded Domains in the Plane
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 529--541
\mathnet{http://mi.mathnet.ru/mz11274}
\crossref{https://doi.org/10.1134/S0001434617030142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018859204}


Linking options:
  • http://mi.mathnet.ru/eng/mz11274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chung Y.-B., “Special Orthonormal Basis For l-2 Functions on the Unit Circle”, Bull. Korean. Math. Soc., 54:6 (2017), 2013–2027  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020